Article citationsMore>>

Y. J. Zhang, B. Liu and L. S. Chen, “Extinction and Permanence of a Two-Prey One-Predator System with Impulsive Effect,” Mathematical Medicine and Biology, Vol. 20, No. 4, 2003, pp. 309-325. doi:10.1093/imammb/20.4.309

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top